- Assistant Professor, University of Nevada, Reno, August 2015–present
- Postdoctoral Fellow, University of Toronto, August 2012–July 2015
My research interests lie in analytic number theory and its interactions with harmonic analysis. I am particularly interested in applying analytic methods to solve diophantine problems.
One main theme of my current research concerns the generalized Baker-Schmidt problem in metric diophantine approximation on manifolds, which is a far-reaching generalization of the classical zero-one law of Khintchine. These problems turn out to be closely related to counting rational points in a thin neighborhood of a manifold, a question of fundamental importance on its own right.
- Ph.D. in Mathematics, Pennsylvania State University, August 2012
- B.Sc. in Mathematics, Nankai University, June 2007
- The density of rational points near hypersurfaces. Duke Mathematical Journal, to appear.
- Simultaneous approximation on affine subspaces (with Jason Liu). Int. Math. Res. Not. IMRN, to appear.
- Diophantine approximation on the parabola with non-monotonic approximation functions. Math. Proc. Cambridge Philos. Soc. 168 (2020), no. 3, 535-542.
- Integral points close to a space curve. Mathematische Annalen 374 (2019), no. 3-4, 1987–2003.
- Hausdorff theory of dual approximation on planar curves, J. Reine Angew. Math. (Crelle's journal) 740 (2018), 63-76.
- Rational points near planar curves and Diophantine approximation, Advances in Mathematics 274 (2015), 490-515.